# SDR FDEA201801260236

- Difficulty date: January 26, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 78,637 hours, 18,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE LOWER SURFACE PANEL CUTOUT AT STA XOS 993 FOUND CRACKED. REPAIR CARRIED OUT AT LT WING FIXED LEADING EDGE LOWER SURFACE PANEL CUTOUT AT STA XOS 993 AS PER SRM 57-40-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
